Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful, burning groin, perenium, diarrhoea, abdominal pain. How to get relief?

Hi I am a little worried as I went to bed last night and suddenly started with really painful burning, groin pain.And pain in my perenium.Then I had a bout of diarrhea .I have had problems with constipation for many months now which has caused some abdominal pain . But the pain I had for the majority of the night was really bad and I had to take strong painkillers which took a while to subside the pain.This morning when I awoke the pain was still present but dull.I woukld really appreciate your response MJ
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if you have constipation problems for long it may be any abdominal organ involvement
I thing get ultrasound if there is no organ involvement go in for allergy tests for foods you eat like milk wheat etc to find the cause and eliminate them to get cure as pain killers are only answer without knowing cause
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor